MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEAD (COCRMO) - DIA.44MM H.14

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEAD (COCRMO) - DIA.44MM H.14
Model Number 1321.09.441
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lots: #2126295, no pre-existing anomaly was found on the 6 devices manufactured respectively.This is the first and only complaint received on those lot#s.We submit a final mdr when the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery of a smr anatomic total prosthesis performed on (b)(6) 2025, due to cuff failure.According to the information received, after a deterioration of rotator cuff, it was advised that patient convert to a reverse construct.The following devices were explanted: smr humeral head d.44 h.14mm (product code: 1321.09.441, lot#: 2126295 - ster.2200024).Neutral adaptor taper standard (product code: 1330.15.270, lot#: 2014099 - ster.Unknown).Smr trauma humerak body# long (product code: 1350.15.020, lot#: 1909580 - ster.1900265).Tt hybrid cemented glenoid small (product code: 1379.59.110, lot#: 2321146 - ster.2300202).A 140° reverse body was implanted with a +3 liner.The revision baseplate was implanted with a 36mm glenosphere.Primary surgery took place on (b)(6) 2023.Patient is a female, 67 years old.Event happened in the us.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEAD (COCRMO) - DIA.44MM H.14
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key22104992
Report Number3008021110-2025-00050
Device Sequence Number18196814
Product Code HSD
UDI-Device Identifier08033390116268
UDI-Public08033390116268
Combination Product (Y/N)N
PMA/510(K) Number
K161476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1321.09.441
Device Catalogue Number1321.09.441
Device Lot Number2126295
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown